<  Back to the Polytechnique Montréal portal

High Fidelity Antenna Model Validation Results of a GNSS Multipath Limiting Antenna

Daniel N. Aloi and Mohammad S. Sharawi

Article (2011)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/42047/
Journal Title: IEEE Transactions on Aerospace and Electronic Systems (vol. 47, no. 1)
Publisher: IEEE
DOI: 10.1109/taes.2011.5705655
Official URL: https://doi.org/10.1109/taes.2011.5705655
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 11:39
Cite in APA 7: Aloi, D. N., & Sharawi, M. S. (2011). High Fidelity Antenna Model Validation Results of a GNSS Multipath Limiting Antenna. IEEE Transactions on Aerospace and Electronic Systems, 47(1), 3-14. https://doi.org/10.1109/taes.2011.5705655

Statistics

Dimensions

Repository Staff Only

View Item View Item